# SDR QXEA0200081

- Difficulty date: January 28, 2002
- Submitted: January 30, 2002
- Operation: Air carrier
- Aircraft: N604QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10019
- Aircraft time: 272 hours, 232 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Thermocouple
- Part number: 6007300
- Condition: Faulty
- Location: Nr 3 Brake
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

BOI-RECEIVED A GEAR BAY OVERHEAT WARNING WHILE AT 25,000 FEET.  NR 3 BRAKE TEMP INDICATED HOT.  FOLLOWED EMERGENCY PROCEDURES AND DESCENDED TO 21,000 FEET.  WARNING WENT AWAY AND REOCCURRED 10 MINUTES LATER.  REPEATED EMERGENCY PROCEDURES AND LEFT LANDING GEAR DOWN.  DECLARED AN EMERGENCY.  LANDED WITHOUT INCIDENT.  MAINTENANCE REMOVED AND REPLACED NR 3 BRAKE TEMP THERMOCOUPLE SENSOR.  COMPLIED WITH SELF TEST.  ALL NORMAL.  AIRCRAFT RETURNED TO SERVICE.
